# SDR AU981592

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: 2058602
- Condition: Corroded
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DIODE BOX CORRODED DUE TO WATER CONTAMINATION FROM WATER LEAKINGTHROUGH THE PILOTS DV WINDOW.  INVESTIGATION FOUND CORROSION ON THE BOARDS AND CONNECTORS WITH PINS 27, 28, AND 30 OF P141 COMPLETELY CORRODED AWAY.
